# SDR UOI2012F00000

- Difficulty date: March 5, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N904GD
- Make and model: Bnorm BN2B26
- Aircraft serial: 2128
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: NB201507
- Condition: Corroded
- Location: Wing
- Part time: 16,441 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK.  WING EXTRUSIONS STRINGERS CORRODED.
